Rikimaroo wrote:Still trucking on. Anyone else have any issues where there nose got a blister inside? My right nostril has what looks like a blister opening, it hurts if I mess with the area, but other then that I am doing ok. Fatigue really sucks. Going 3rd treatment on Tuesday
I so want to get this over with.
Rikimaroo wrote:You know I didn't mention this but I also have a neck pain on the right side of my neck bottom of my jaw. It's a weird pain so today I go in for my infusion, and mention it to them. This has been going on for a week, my last treat was on the 3rd, and it showed up maybe the next week around the 9th? It is a weird pain, so they did an ultrasound and found a blood clot in my neck
I thought it was the nuelasta and mentioned to the doctor last week, but I am the dumbest guy ever I always tell the doctor what I think it is instead of just telling him my issue and let him tell me what it is. He didn't scold me, but told me Riki, you can't try to self diagnose yourself and then tell me what you think it is, because I might just agree and ignore the real issue. For example for this neck pain I said does Nuelasta cause neck pain and he said it can. That was it LOL...I am such a mook!!
They quickly prescribe Xarelto which I just took one tonight. This is really scary!!!
Anyone else experience blood clots while on Avastin? I am getting infusion tomorrow but no Avastin. Blood Thinners for 21 days and more, until I am done with treatment I am assuming.
The journey continues
Rikimaroo wrote:NHmike how is it going. I am so ready to just give up but I won’t. Oxaliplatin is brutal. I get shocks on the first and 2nd day of getting in, shocks in my butthole and stomach area. Cold sensitive is the worse. Constipasion right after treatment. Ugh I hate this but it’s working. Cea down from 428 to 163.5.
I am having a hard time handling this
Users browsing this forum: Google [Bot], ivs, Yahoo [Bot] and 57 guests